# SDR A6WA201745161

- Difficulty date: July 26, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 32,278 hours, 31,066 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130531
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER SURFACE IS CHAFED ON L/E. REPLACED THE SKIN IAW SRM 51-42-21, AND 51-42-06.
